# SDR IPXA2020112362696

- Difficulty date: November 20, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 30,720 hours, 20,331 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED/NO EMERGENCY EQUIPMENT USED.  TRAILING EDGE FLAPS DISAGREE ON APPROACH, WOULD NOT CORRECT W/QRH PROCEED.  PERFORMED LANDING W/FLAPS LESS THAN 1.  T/S TRAILING EDGE FLAP DISAGREE, NO DAMAGE FOUND.  CHECKED OVERLOAD TRIP IND ON FLAP TRANSMISSION, NO TRP'D IND FOUND.  LUBED FLAP SYS.  PERFORMED MULTIPLE CYCLES OF FLAPS RETRACT/DEPLOY.  OPERATIONS CHECK GOOD, PER FIM 27-51-815-808.
